Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 26, NWS Grand Rapids, MI

March 25, 2012

NWS Grand Rapids, MI issued this small craft advisory at Mar 25, 2012, 4:04 AM EDT. It took effect at Mar 25, 2012, 4:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2012, 4:04 AM EDT (08:04 UTC)
In effect from
Mar 25, 2012, 4:00 PM EDT
Expired
Mar 26, 2012, 4:00 PM EDT
In force
24 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WHUS73 KGRR 250804
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
404 AM EDT SUN MAR 25 2012

LMZ848-849-251615-
/O.NEW.KGRR.SC.Y.0026.120325T2000Z-120326T2000Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
404 AM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EDT MONDAY. 

* WINDS...NORTH 10 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS THIS
  AFTERNOON. NORTHEAST AROUND 25 KNOTS TONIGHT.

* WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET BY LATE AFTERNOON
  AND CONTINUING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
6 follow-up statements
827 
WHUS73 KGRR 251521
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1121 AM EDT SUN MAR 25 2012

LMZ848-849-252330-
/O.CON.KGRR.SC.Y.0026.120325T2000Z-120326T2000Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1121 AM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM EDT MONDAY...

* WINDS...NORTH WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25
  KNOTS THIS AFTERNOON. NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED
  TONIGHT.

* WAVES...1 TO 3 FOOT WAVES WILL BUILD TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
616 
WHUS73 KGRR 252012
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
412 PM EDT SUN MAR 25 2012

LMZ844>847-260415-
/O.EXA.KGRR.SC.Y.0026.000000T0000Z-120326T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
412 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT MONDAY. 

* WINDS...NORTH WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25
  KNOTS TONIGHT...BEFORE SHIFTING TO THE NORTHEAST. WINDS WILL
  BECOME OFF SHORE AT 10 TO 15 KNOTS THROUGH THE COURSE OF THE DAY.

* WAVES...1 TO 3 FOOT WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT
  AS WINDS INCREASE OVER THE OPEN WATERS. THE HIGHER WAVES WILL
  PUSH INTO THE NEARSHORE WATERS OVER TIME. ON MONDAY AS THE WIND
  GOES OFF SHORE THE WAVES WILL SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ848-849-260415-
/O.CON.KGRR.SC.Y.0026.000000T0000Z-120326T2000Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
412 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY...

* WINDS...NORTH WINDS OF 10 TO 20 KNOTS EARLY THIS EVENING WILL
  SHIFT TO THE NORTHEAST AND INCREASE TO 30 KNOTS TONIGHT. WINDS
  WILL GRADUALLY SUBSIDE INTO THE 10 TO 15 KNOT RANGE ON MONDAY.

* WAVES...1 TO 3 FOOT WAVES WILL BUILD TO 3 TO 6 FEET
  TONIGHT...BEFORE SLOWLY SUBSIDING ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
574 
WHUS73 KGRR 260159
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
959 PM EDT SUN MAR 25 2012

LMZ844>849-261000-
/O.CON.KGRR.SC.Y.0026.000000T0000Z-120326T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
959 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY...

* WINDS...NORTH WINDS 10 TO 20 KNOTS WILL SHIFT TO THE NORTHEAST
  AND INCREASE TO 30 KNOTS OVERNIGHT. WINDS WILL GRADUALLY SUBSIDE
  INTO THE 10 TO 15 KNOT RANGE ON MONDAY.

* WAVES...1 TO 3 FOOT WAVES WILL BUILD TO 3 TO 6 FEET TONIGHT... 
  BEFORE SLOWLY SUBSIDING ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
123 
WHUS73 KGRR 260746
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
346 AM EDT MON MAR 26 2012

LMZ844>849-261600-
/O.CON.KGRR.SC.Y.0026.000000T0000Z-120326T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
346 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 10 TO 20 MPH. 

* WAVES...3 TO 5 FEET DECREASING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
179 
WHUS73 KGRR 261550
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1150 AM EDT MON MAR 26 2012

LMZ844>849-262000-
/O.CON.KGRR.SC.Y.0026.000000T0000Z-120326T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1150 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS OF 10 TO 20 MPH WILL SHIFT TO THE EAST
  THIS AFTERNOON.

* WAVES...3 TO 5 FOOT WAVES WILL DECREASE TO 1 TO 3 FEET THIS
  AFTERNOON. WITH AN OFF SHORE WIND...THE HIGHEST WAVES WILL BE
  LOCATED SEVERAL MILES OUT AT THE EDGE OF THE NEARSHORE
  ZONE...WHICH EXTENDS OUT TO FIVE MILES OFF SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
656 
WHUS73 KGRR 262013
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
413 PM EDT MON MAR 26 2012

LMZ844>849-270415-
/O.EXP.KGRR.SC.Y.0026.000000T0000Z-120326T2000Z/
/O.NEW.KGRR.GL.W.0017.120327T1200Z-120328T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
413 PM EDT MON MAR 26 2012

...GALE WARNING IN EFFECT FROM 8 AM TUESDAY TO 8 AM EDT
WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 8 AM EDT
WEDNESDAY. 

* WINDS...SOUTH GALES OF 35 TO 40 KNOTS WILL DEVELOP ACROSS THE
  NEARSHORE WATERS ON TUESDAY AND PERSIST INTO TUESDAY NIGHT.
  WINDS WILL SHIFT TO THE SOUTHWEST TUESDAY NIGHT AND DROP BELOW
  GALE FORCE LATE.

* WAVES...AT THE HEIGHT OF THE WIND TUESDAY AFTERNOON AND EVENING
  WAVES WILL PEAK AT 3 TO 6 FEET IN THE SOUTH NEAR SOUTH HAVEN AND
  6 TO 10 FEET NORTH TOWARD LUDINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DUKE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 3:49 AM EDT, 15 minutes earlier.

Area forecast discussion, Mar 25, 3:49 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
349 AM EDT SUN MAR 25 2012

.SYNOPSIS...
ISSUED AT 334 AM EDT SUN MAR 25 2012

SKIES WILL GRADUALLY CLEAR TODAY. THIS WILL LEAD TO A MOSTLY CLEAR
AND COLD NIGHT. TEMPERATURES WILL APPROACH OR EVEN FALL BELOW THE
FREEZING MARK LATE NIGHT. BECAUSE OF THIS AREAS OF CENTRAL LOWER
MICHIGAN HAVE BEEN PUT UNDER A FREEZE WATCH. ANY TENDER
VEGETATION...INCLUDING FRUIT TREES...THAT HAVE STARTED TO
BUD...NEED TO BE PROTECTED FROM THESE POTENTIAL FREEZING
TEMPERATURES. MONDAY NIGHT WILL SEE ANOTHER CHANCE OF FREEZING
TEMPERATURES...ESPECIALLY AWAY FROM LAKE MICHIGAN.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 349 AM EDT SUN MAR 25 2012

TEMPERATURES FALLING TO AT OR BELOW THE FREEZING MARK TONIGHT WAS
THE MAIN ISSUE THIS MORNING. WITH VEGETATION WELL AHEAD OF
SCHEDULE...BECAUSE OF THE UNPRECEDENTED WARM SPELL FROM EARLIER
THIS MONTH...AN EARLY SEASON THREAT EXISTS OVER THE NEXT COUPLE
OF NIGHTS.

SATELLITE TRENDS SHOW SKIES WILL BE CLEARING TODAY FROM NW TO SE.
MOSTLY CLEAR SKIES ARE EXPECTED TONIGHT. ONE POSSIBLE SAVING GRACE
WILL BE THE PRESSURE GRADIENT OVER THE REGION WITH STRONG HIGH
PRESSURE OVER CENTRAL CANADA. FORECAST SOUNDINGS SHOW 20-25 KTS OF
WIND HOLDING THROUGH THE NIGHT JUST ABOVE THE BOUNDARY LAYER. THIS
MIXING SHOULD PREVENT FROST FORMATION FROM BECOMING TOO EFFICIENT.
SO MAINLY CONCERNED WITH AREAS THAT SEE AT OR BELOW FREEZING TEMPS
TONIGHT. DESPITE MINIMAL FROST...THESE FREEZING TEMPS COULD STILL
CAUSE DAMAGE. FEEL THE AREA WITH THE BEST CHANCE OF SEEING TEMPS
AT OR BELOW 32 WILL BE NORTH OF A WHITEHALL TO ST. JOHNS LINE.
WILL ISSUE A FREEZING WATCH EARLY THIS MORNING FOR ADVANCED
AWARENESS OF THIS THREAT.

OTHERWISE TODAY AND MONDAY WILL BE UNEVENTFUL. IT WILL BECOME
PLEASANT TODAY WITH THE CLEARING SKIES AND TEMPS REACHING THE
UPPER 50S TO MID 60S...ALTHOUGH IT WILL BE MUCH COOLER NEAR THE
LAKE. COLD ADVECTION AND A RATHER RAW NE WIND ON MONDAY WILL KEEP
TEMPS ABOUT 10 DEGREES COOLER THAN SUNDAY/S TEMPS.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 328 PM EDT SAT MAR 24 2012

MAIN ITEMS OF INTEREST IN THE LONG TERM WILL BE FROST/FREEZE
POTENTIAL MON NIGHT...PCPN CHCS TUE-WED...AND THEN AGAIN LATE IN THE
PERIOD.

THE BIGGEST CONCERN WITH THE COOLER AIR MASS ARRIVING WILL BE IT/S
DRYNESS...AND HAS A GOOD CHANCE TO DROP BELOW FREEZING FOR AT LEAST
THE NE CWFA MON NIGHT.

THE FROST/FREEZE POTENTIAL IS SOMEWHAT UNCERTAIN MON NIGHT AS WE
COULD SEE THE LEADING EDGE OF PCPN POTENTIALLY MOVE IN LATE MON
NIGHT. THIS WOULD OBVIOUSLY LIMIT COOLING POTENTIAL. THE BEST CHC OF
THE PCPN WILL COME TUE AND TUE NIGHT AS THE OCCLUDED FRONT MOVES
THROUGH. WE COULD SEE SOME SLEET POSSIBLY MIX IN AT THE BEGINNING IF
PCPN STARTS TUE MORNING WITH THE NOCTURNAL INVERSION IN PLACE BELOW
FREEZING. IT WOULD QUICKLY CHANGE TO RAIN.

MODELS ARE IN GOOD AGREEMENT IN SHOWING MOST PCPN MOVING OUT BY WED
MORNING. THE EXCEPTION TO THIS WOULD BE THE FAR NRN COUNTIES THAT
MAY GET CLIPPED BY THE WRAP AROUND MOISTURE FROM THE UPPER LOW. ONCE
THAT MOVES OUT...DRY WEATHER SHOULD MOVE BACK IN FOR WED NIGHT
THROUGH THU NIGHT AS RIDGING BUILDS IN. THIS COULD SPELL ANOTHER
ROUND OF FROST/FREEZING TEMPERATURES...MAINLY FOR WED NIGHT CLOSER
TO THE RIDGE.

A BIT OF UNCERTAINTY EXISTS THEN FOR THE END OF THE PERIOD REGARDING
THE NEXT CHC OF PCPN FOR THE AREA. MODELS WERE IN DECENT AGREEMENT
IN BRINGING PCPN IN FRI AHEAD OF A WARM FRONT...AND THEN SEEING A
COUPLE OF WAVES MOVE ALONG THE FRONT IN A SOMEWHAT ZONAL UPPER AIR
FLOW. NEW 12Z EURO SLOWS EVERYTHING DOWN AS THE UPPER LOW IS SHOWN
TO BE STRONGER ACROSS THE FAR NE PORTION OF THE COUNTRY AND CANADIAN
MARITIMES. WE HAVE PCPN CHCS IN FOR FRI AND SAT FOR NOW...AND WILL
ADJUST AS NECESSARY AS TRENDS APPEAR.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 129 AM EDT SUN MAR 25 2012

IFR/LIFR CONDITIONS PERSIST ACROSS THE I-94 TAF SITES AND UP
TOWARD LAN. ANY IMPROVEMENT WILL BE SLOW AND WILL MOST LIKELY
CONTINUE UNTIL DAYBREAK SUNDAY. ANY LINGERING IFR SHOULD MIX OUT
BETWEEN 12Z AND 15Z. SKIES WILL CLEAR FROM THE NORTHWEST INTO THE
AFTERNOON...WITH THE EVENING PERIOD REMAINING VFR.

&&

.MARINE...
ISSUED AT 334 AM EDT SUN MAR 25 2012

HAVE ISSUED A SCA FOR THE SABLE POINTS REGION STARTING THIS
AFTERNOON. A PERSISTENT NNW WIND WILL CAUSE WAVES TO BUILD. THESE
WINDS PERSIST INTO MONDAY AND WE MAY NEED TO EXPAND THE SCA SOUTH
TONIGHT.

&&

.HYDROLOGY...
ISSUED AT 334 AM EDT SUN MAR 25 2012

TWO RIVER ADVISORIES AND ONE WARNING CONTINUE OVER THE CWA DUE TO
THE RECENT HEAVY RAIN. WE EXPECT DRY WEATHER THROUGH MONDAY
NIGHT...SO RIVERS SHOULD BEGIN TO SLOWLY SUBSIDE WITH TIME.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     MIZ037>040-043>046-051-052.

LM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM EDT MONDAY
     FOR LMZ848-849.

&&

SYNOPSIS...JK
SHORT TERM...JK
LONG TERM....NJJ
AVIATION...JK
HYDROLOGY...JK
MARINE...JK
Hazardous weather outlook, Mar 24, 4:11 PM EDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
411 PM EDT SAT MAR 24 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-250915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
411 PM EDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST IS POSSIBLE BOTH SUNDAY NIGHT AND MONDAY NIGHT. SOME AREAS MAY
ALSO EXPERIENCE FREEZING TEMPERATURES... PARTICULARLY ON MONDAY
NIGHT.

THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AND TUESDAY NIGHT.

ANOTHER THREAT OF FROST AND FREEZING TEMPERATURES WILL EXIST ON
WEDNESDAY NIGHT AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-250915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
411 PM EDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF FOG AND HAZE MAY RESTRICT VISIBILITIES OVER LAKE MICHIGAN
INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTH WINDS UP TO 20 KNOTS AND WAVES UP TO 4 FEET MAY POSE A HAZARD
TO SMALL CRAFT ON SUNDAY.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE NJJ

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:53 AM EDTFreeze WatchGRRClare, Gratiot, Isabella, Lake, Mason, Mecosta and 4 more12 hr
Mar 25, 3:59 PM EDTFrost AdvisoryGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ingham and 7 more12 hr
Mar 25, 3:59 PM EDTFreeze WarningGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more19 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.